advertisement
Question
Posted by: Injection | 2008-11-06

Kelly

Does the injection make you fat???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I am not as familiar with the non-sexual side-effects of medications, including the contraceptive injection. Can I suggest that you post this question on the gynae expert forum? Go to Health 24 home page and look for the gynae under the expert section.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lady | 2008-11-06

everyone reacts differently.

Reply to Lady

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement